# SDR DXTA200803199

- Difficulty date: July 25, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N259QS
- Make and model: Amd FALCON2000
- Aircraft serial: 159
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Inoperative
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL NO AIRSPEED WAS INDICATED ON F/O`S INDICATOR, TAKEOFF WAS ABORTED.  (A)
